RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 5, Pages 655–663 (Mi mz9549)  

This article is cited in 1 scientific paper (total in 2 paper)

Doctoral theses

Certain problems of the theory of difference boundary value problems

V. S. Ryaben'kii


Abstract: This is an author's abstract of a dissertation for the degree of doctor of physicomathematical sciences. The dissertation was defended on December 2, 1969, at a session of the Scientific Council of the Institute of Applied Mathematics, Academy of Sciences of the USSR. The official opponents were: Doctor of Physicomathematical Sciences Prof. K. I. Babenko, Doctor of Physicomathematical Sciences Prof. N. S. Bakhvalov, and Doctor of Physicomathematical Sciences E. A. Volkov.

Full text: PDF file (1141 kB)

English version:
Mathematical Notes, 1970, 7:5, 393–397

Bibliographic databases:

UDC: 519

Citation: V. S. Ryaben'kii, “Certain problems of the theory of difference boundary value problems”, Mat. Zametki, 7:5 (1970), 655–663; Math. Notes, 7:5 (1970), 393–397

Citation in format AMSBIB
\Bibitem{Rya70}
\by V.~S.~Ryaben'kii
\paper Certain problems of the theory of difference boundary value problems
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 5
\pages 655--663
\mathnet{http://mi.mathnet.ru/mz9549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264260}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 5
\pages 393--397
\crossref{https://doi.org/10.1007/BF01123853}


Linking options:
  • http://mi.mathnet.ru/eng/mz9549
  • http://mi.mathnet.ru/eng/mz/v7/i5/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Ryaben'kii, “The method of intrinsic boundary conditions in the theory of difference boundary value problems”, Russian Math. Surveys, 26:3 (1971), 117–176  mathnet  crossref  mathscinet  zmath
    2. S. K. Godunov, V. T. Zhukov, M. I. Lazarev, I. L. Sofronov, V. I. Turchaninov, A. S. Kholodov, S. V. Tsynkov, B. N. Chetverushkin, Ye. Yu. Epshteyn, “Viktor Solomonovich Ryaben'kii and his school (on his 90th birthday)”, Russian Math. Surveys, 70:6 (2015), 1183–1210  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020